# SDR AWXA200700620

- Difficulty date: April 11, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576913
- Condition: Bulged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FUSELAGE SKIN INNER TRIPLER BULGING AND HAS MOISTURE UNDERNEATH IT, BS 360 - BS 380, S26L - S27R.  REPLACED FUSELAGE SKIN INNER TRIPLER BS 360 - BS 380, S26L - S27R IAW B737-300 SRM 51-40-02.
